# SDR DALA2018040302140

- Difficulty date: April 2, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS ON FLOOR PANELS #222AF, 223EF, AND 222ZF. (CPAX). NRC 00605: FLOOR PANELS WERE REPAIRED PER B717 SRM 53-20-50-2R-5. HFEC INSPECTION WAS ACCOMPLISHED ON CHANNELS ON FLOOR PANELS #222AF, 223EF, AND 222ZF NO CRACKS WERE FOUND AFTER STOP DRILLS PER DC/MD NDTSPM 06-10-01.001.
